Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel for Nardil Induced Insomnia flipsactown

Posted by gardenergirl on May 9, 2004, at 12:04:49

In reply to Seroquel for Nardil Induced Insomnia, posted by flipsactown on May 8, 2004, at 21:34:44

I had similar side effects of early awakening when I started Nardil. It actually was good for me as excessive sleep was one of the symptoms of my atypical depression. But when it started getting as early as 4 a.m. it was kinda annoying. I did get a lot done and got to places on time for once. This effect, however, seemed to go away in time. I'm sorry you are having trouble with it right now, but it may go away when you are on Nardil longer. In fact, all of my SE's have gone away (at 45mg, some return when I am at 60mg), with the exception of hyperreflexia. And that's kind of fun when you are bored... :)

Good luck!

gg

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gardenergirl thread:344927
URL: http://www.dr-bob.org/babble/20040505/msgs/345073.html